Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 6

1.

Green tea extract can potentiate acetaminophen-induced hepatotoxicity in mice.

Salminen WF, Yang X, Shi Q, Greenhaw J, Davis K, Ali AA.

Food Chem Toxicol. 2012 May;50(5):1439-46. doi: 10.1016/j.fct.2012.01.027. Epub 2012 Jan 28.

PMID:
22306919
2.

Green tea extract and the risk of drug-induced liver injury.

Teschke R, Zhang L, Melzer L, Schulze J, Eickhoff A.

Expert Opin Drug Metab Toxicol. 2014 Dec;10(12):1663-76. doi: 10.1517/17425255.2014.971011. Epub 2014 Oct 15. Review.

PMID:
25316200
3.

[In Vitro and in Vivo Assessments of Drug-induced Hepatotoxicity and Drug Metabolism in Humans].

Sanoh S.

Yakugaku Zasshi. 2015;135(11):1273-9. doi: 10.1248/yakushi.15-00200. Review. Japanese.

4.

Acetaminophen (APAP) hepatotoxicity-Isn't it time for APAP to go away?

Lee WM.

J Hepatol. 2017 Dec;67(6):1324-1331. doi: 10.1016/j.jhep.2017.07.005. Epub 2017 Jul 20. Review.

PMID:
28734939
5.

Models of drug-induced liver injury for evaluation of phytotherapeutics and other natural products.

Jaeschke H, Williams CD, McGill MR, Xie Y, Ramachandran A.

Food Chem Toxicol. 2013 May;55:279-89. doi: 10.1016/j.fct.2012.12.063. Epub 2013 Jan 22. Review.

6.

From hepatoprotection models to new therapeutic modalities for treating liver diseases: a personal perspective.

Rudraiah S, Manautou JE.

Version 2. F1000Res. 2016 Jul 14 [revised 2016 Jan 1];5. pii: F1000 Faculty Rev-1698. doi: 10.12688/f1000research.8609.2. eCollection 2016. Review.

Supplemental Content

Support Center